# SDR UIEA2018070401338

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,700 hours, 11,512 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2246AT
- Condition: Defective
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE VALVE LIGHT INTERMITTENT. MX ACTION VERIFIED RT ANTIICE VALVE OPERATED AS COMMANDED C/W. REMOVED AND REPLACED RT WING THERMAL ANTI ICE VALVE IAW AMM 30-11-02.
